Hi Heather, I take neurontin of which the generic is gab........ its easier for me to spell neurontin the generic. I think the sleepiness will go away with time. Sometimes at night I will take an extra mine are 300mg 3xday and at night, with my doctors approval I have taken 600mg. That helps me get to sleep, staying asleep is the problem.
I have a urinary tract infections, and omg, I get up I know one time last night no more than 5-6 minutes went by before I was right back. I swear I felt like putting on a depends. But I figure, time enough for that in 25-30 years, so no need to rush it. But it is so annoying and painful.
Well hopefully your body will adjust to the medicine and it wont make you so sleepy. I am so glad you are feeling better, take care, and hope you are feeling well today.
Oh I am going to the doctor (gp) tomorrow to get rid of the uta.
degenerative disc disease, fibromyalgia, osteoarthritis, neuropathy, lumbar laminectomy july 1998 no help, rechargeable neurostimulator unit low right back w/lead wires to left side and right leg unit not working just sitting there.i am 57 years young in may will turn 58. i have 2 grown daughters, 25 and 29. i have 2 grandchildren, 9 year old grandaughter and 5 yr. old grandson